# SDR AALA202108182733

- Difficulty date: August 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 55,285 hours, 27,437 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Captain'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL AT 50 KIAS: CAPTAINS AIR SPEED INDICATOR SHOWED ZERO. FIRST OFFICERS SHOWED 50 KIAS. MULTIPLE ECAM MESSAGES DISPLAYED. TWO OF THEM WERE AUTO PILOT OFF AND AUTO THRUST OFF. **SUPPLEMENTAL REPORT FOR AALA202108172733: MAINTENANCE FLUSHED BOTH TOTAL PRESSURE LINES; THE CAPTAINS HAD SOME DEBRIS IN THE CAPTAINS PITOT AND THE FIRST OFFICERS PITOT WAS CLEAN. MAINTENANCE ALSO REPLACED THE FIRST OFFICERS AIR DATA MODULE PER AMM 34-11-17. (AALA202108188250) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 34-13-00-790-002-A AND 34-13-00-720-009-B ** (CLOSED)
